Journal of the ACM Bibliography

J. P. R. Tootill, W. D. Robinson, and D. J. Eagle. An asymptotically random Tausworthe sequence. Journal of the ACM, 20(3):469-481, July 1973. [BibTeX entry]
Additional Key Words and Phrases: pseudorandom numbers, random number generators, Tausworthe generators, pseudonoise sequences, shift register sequences, random number analysis, $k$-distribution, equidistribution, multidimensional uniformity of distribution, finite fields, Galois fields, GF(2), GF($2^n$), primitive trinomials, polynomial elements, decimation, linear recurrences, Abelian groups

Selected papers that cite this one

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database